# SDR COMA0260506

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 10,254 hours, 10,415 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 622EN1436
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5009 GEAR DISAGREE WARNING AND NOSE DOOR OPEN MESSAGE.REPLACED THE NLG DOORS MICRO SWITCH S2GA.
